# SDR UPS03240290

- Difficulty date: February 21, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- Aircraft time: 47,122 hours, 30,408 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI CABIN SEAT TRACK AT STA 650 TO 680 HAS CORROSION ON O/B FLANGE OF T RACK LBL 45.5.  CORROSION REMOVED IAW SRM 53-10-1 OUT OF LIMITS.  SEAT TRACK SECTION  REMOVED BETWEEN BS 650-740 LBL 45.5 IAW SRM 51-30-2. NEW SECTION OF SEAT TRACK FABRICATED, PROTECTED PRIMED AND FITTED IAW SRM 53-10-5 & 51-30-2 & CPT 2061.
